# SDR BAQA082149

- Difficulty date: December 20, 2002
- Submitted: December 30, 2002
- Operation: General aviation
- Aircraft: N952CJ
- Make and model: Bolkms BK117A3
- Aircraft serial: 7052
- Aircraft time: 7,595 hours
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 117945641
- Part serial: E300924
- Condition: Malfunctioned
- Location: Mast Moment
- Part time: 574 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAST MOMENT INDICATOR POPS CIRCUIT BREAKER. REPLACED WITH SERVICEABLE UNIT.
